# SDR UALA2011042501984

- Difficulty date: April 22, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 62,486 hours, 8,965 cycles
- Engine: Pwa PW40903
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 767146A
- Part serial: 10642
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

ELECTRICAL GENERATOR SYS RT IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  ELECT GEN OFF RT EICAS MSG AT ENGINE START.  RIGHT IDG INOPERATIVE. TRIED SWAPPING GCU 1 AND 2 PER MM, NO HELP STILL HITTING GENERATOR RETURNED GCU 1 AND 2 TO ORIGINAL POSITIONS.  REMOVED NR 2 ENG IDG.  REPLACED RT IDG PER MM, OPS CHECK NORMAL.
